# SDR JJBA20220930045

- Difficulty date: September 29, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N27200
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500956
- Aircraft time: 37,907 hours, 24,320 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Main Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND CREW NOTICED MCD HANDLE STICKING OUT WHEN DOOR CLOSED AND MFD INDICATIONS OPEN. CLEANED AND LUBRICATED MAIN DOOR ROLLERS. OPEN AND CLOSED DOOR, OPS CHECK SAT. NO INDICATION. NO STICKING HANDLE
